# SDR DALA2016041703100

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING AT LEVEL STR 23L AT AFT GALLEY AREA.  REPLACED CENTER FITTING AT LEVEL STR 23L AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480305.
